Reltus C&F Tablet 10 ‘S

Description
  • {product}} contains Pseudoephedrine, Paracetamol, and Chlorpheniramine maleate as active ingredients.
  • Reltus C&F Tablet 10 ‘S is used to treat symptoms of common cold such as cough, flu, congestion and sneezing.
  • Take this medication by mouth with or without meals, usually twice or thrice or as prescribed by the doctor.

 

Categories: ,
Type

Tablet

Feature

10 'S

Unit

'S

Formula

Chlorpheniramine maleate

Composition

Paracetamol 600 mg + Pseudoephedrine HCl 60 mg + Chlorpheniramine maleate 4 mg

Brand

Pharmatec Pakistan Pvt Ltd

Prescription Required

Yes

How to use, Side effects, Uses, Formula & Composition